Volume 14, Issue 4
Delta-Wave in a Simple 1-D 2x2 Hyperbolic Problem

S. L. Yang

DOI:

J. Comp. Math., 14 (1996), pp. 311-318

Published online: 1996-08

Preview Full PDF 27 970
Export citation
  • Abstract

A simple one-dimensional $2\times 2$ hyperbolic system is considered in the paper. The model contains a linear hyperbolic equation, as well as a hyperbolic equation of which the coefficients are about the solution of the linear one. The exact solution is presented and discussed, then numerical experiments are given by TVD (or MmB) type schemes for Riemann problems. From the results, we know that the solutions do have $\delta-$waves for some suitable initial data.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-311, author = {}, title = {Delta-Wave in a Simple 1-D 2x2 Hyperbolic Problem}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {4}, pages = {311--318}, abstract = { A simple one-dimensional $2\times 2$ hyperbolic system is considered in the paper. The model contains a linear hyperbolic equation, as well as a hyperbolic equation of which the coefficients are about the solution of the linear one. The exact solution is presented and discussed, then numerical experiments are given by TVD (or MmB) type schemes for Riemann problems. From the results, we know that the solutions do have $\delta-$waves for some suitable initial data. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9241.html} }
TY - JOUR T1 - Delta-Wave in a Simple 1-D 2x2 Hyperbolic Problem JO - Journal of Computational Mathematics VL - 4 SP - 311 EP - 318 PY - 1996 DA - 1996/08 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9241.html KW - AB - A simple one-dimensional $2\times 2$ hyperbolic system is considered in the paper. The model contains a linear hyperbolic equation, as well as a hyperbolic equation of which the coefficients are about the solution of the linear one. The exact solution is presented and discussed, then numerical experiments are given by TVD (or MmB) type schemes for Riemann problems. From the results, we know that the solutions do have $\delta-$waves for some suitable initial data.
S. L. Yang. (1970). Delta-Wave in a Simple 1-D 2x2 Hyperbolic Problem. Journal of Computational Mathematics. 14 (4). 311-318. doi:
Copy to clipboard
The citation has been copied to your clipboard